مهدی علی محمدی ، عضو هیات علمی دانشگاه الزهرا 

مقالات چاپ شده در مجلات علمي و پژوهشي

 

  • Alimohammadi, M., Esna-Ashari, M., & Navarro, J. (2021). Likelihood ratio comparisons and logconvexity properties of p-spacings from generalized order statistics. Probability in the Engineering and Informational Sciences, 1-20. https://doi.org/10.1017/S0269964821000498

 

  • Alimohammadi, M., Esna-Ashari, M., & Cramer, E. (2021). On dispersive and star orderings of random variables and order statistics. Statistics & Probability Letters, 109014. https://doi.org/10.1016/j.spl.2020.109014

 

  • Esna-Ashari, M., Alimohammadi, M., & Cramer, E. (2020). Some new results on likelihood ratio ordering and aging properties of generalized order statistics. Communications in Statistics-Theory and Methods, 1-25. https://doi.org/10.1080/03610926.2020.1818103

 

  • Alimohammadi, M., Alamatsaz, M. H., & Cramer, E. (2016). Convolutions and generalization of logconcavity: Implications and applications. Naval Research Logistics (NRL)63(2), 109-123. https://doi.org/10.1002/nav.21679

 

 

  • Alimohammadi, M., Alamatsaz, M. H., & Cramer, E. (2014). Some convexity properties of the distribution of lower k-record values with extensions. Probability in the Engineering and Informational Sciences28(3), 389-399. https://doi.org/10.1017/S0269964814000060

 

  • Alimohammadi, M., & Alamatsaz, M. H. (2011). Some new results on unimodality of generalized order statistics and their spacings. Statistics & probability letters81(11), 1677-1682. https://doi.org/10.1016/j.spl.2011.06.020

 

افتخارات/جوایز

  • پژوهشگر منتخب دانشگاه الزهرا (س) از دانشکده علوم ریاضی، سال 1400

 

کتب تألیف/ترجمه شده

  • بامنی‌مقدم، م. و علی‌محمدی، م. (1399). آمار در علم اطلاعات و دانش‌شناسی همراه با دستورهای نرم‌افزار SPSS، انتشارات دانشگاه علامه طباطبایی، تهران.

 

مقالات ارائه شده در کنفرانسهای علمی

  • Alimohammadi, M. (2021). Some new results on likelihood ratio ordering of spacings of generalized order statistics with applications, Proceedings of the 7th Seminar on Reliability Theory and its Applications, 49-61.

 

  • Esnaashari, M., Alimohammadi, M. (2021). Some reliability properties of sequential (n-r+1)-out-of-n systems, Proceedings of the 7th Seminar on Reliability Theory and its Applications, 101-113.

 

  • Alimohammadi, M., Alamatsaz, M.H. (2014). Convolution properties of unimodal distributions, Proceedings of the 12th Iranian Statistical Conference, Oral presentation.

 

  • Alimohammadi, M., Esnaashari, M., Alamatsaz, M.H. (2012). Some results for discrete strong unimodality of order statistics with applications, Proceedings of the 11th Iranian Statistical Conference, 50-57.

 

  • Alimohammadi,M., Alamatsaz, M.H. (2010). On unimodality of generalized order statistics and their dual, Proceedings of the 10thIranian Statistical Conference, 41-48.

 

مقالات چاپ شده در مجلات داخلی